Alert archive / Illinois / Flash Flood Warnings in 2008

Flash Flood Warning 11, NWS Lincoln, IL

May 30, 2008Champaign County, Vermilion County, Illinois

NWS Lincoln, IL issued this flash flood warning at May 30, 2008, 7:37 PM CDT for Champaign County, Vermilion County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2008, 7:37 PM CDT (00:37 UTC)
Expired
May 30, 2008, 10:30 PM CDT
In force
3 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Champaign County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 124 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.6 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1830 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 310039
FFWILX
ILC019-183-310330-
/O.NEW.KILX.FF.W.0011.080531T0037Z-080531T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CDT FRI MAY 30 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 1030 PM CDT.

* AT 731 PM CDT... HEAVY RAIN WAS REPORTED FROM A THUNDERSTORM OVER  
  THE WARNED AREA. DOPPLER RADAR HAS ESTIMATED 2 TO 3 INCHES OF RAIN 
  SINCE 5 PM.

THUNDERSTORMS WITH EXCESSIVE RAINFALL WILL CONTINUE ACROSS THESE 
AREAS. RAINFALL AMOUNTS WILL LIKELY RANGE FROM 2 TO 5 INCHES BY 12 
AM. THESE RAINFALL AMOUNTS WILL LIKELY PRODUCE FLASH FLOODING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DANVILLE...
ALLERTON...BROADLANDS...CATLIN...FAIRMOUNT...GEORGETOWN...HOMER...
OAKWOOD...PESOTUM...PHILO...SIDELL AND SIDNEY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE.

LAT...LON 4017 8756 3991 8755 3989 8832 3999 8846
TIME...MOT...LOC 0037Z 180DEG 0KT 4000 8793

$$

HJS
2 follow-up statements
000 
WGUS73 KILX 310216
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
912 PM CDT FRI MAY 30 2008

ILC019-183-310330-
/O.CON.KILX.FF.W.0011.000000T0000Z-080531T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMPAIGN-VERMILION-
912 PM CDT FRI MAY 30 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHERN VERMILION AND SOUTHERN CHAMPAIGN COUNTIES...

AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED 
AREA. 

LOCATIONS IN THE WARNING FOR A CONTINUED THREAT OF FLOODING 
INCLUDE...WESTVILLE...TILTON...SIDNEY...PHILO...OAKWOOD...HOMER...
FAIRMOUNT...DANVILLE AND CATLIN.

ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE THROUGH 
1030 PM...MAINLY FOR FAR SOUTHERN VERMILION COUNTY. 

BE ESPECIALLY CAUTIOUS AT NIGHT...WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4017 8756 3991 8755 3989 8832 3999 8846
TIME...MOT...LOC 0212Z 180DEG 0KT 4000 8793

$$

SHIMON
000 
WGUS73 KILX 310329
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 PM CDT FRI MAY 30 2008

ILC019-183-310339-
/O.EXP.KILX.FF.W.0011.000000T0000Z-080531T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMPAIGN-VERMILION-
1029 PM CDT FRI MAY 30 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM CDT FOR SOUTHERN
VERMILION AND SOUTHERN CHAMPAIGN COUNTIES...

THE MAIN THREAT OF FLOODING HAS SUBSIDED...AND LITTLE ADDITIONAL 
RAINFALL IS EXPECTED THE REST OF THE EVENING. THEREFORE...THE FLASH 
FLOOD WARNING FOR SOUTHERN VERMILION AND CHAMPAIGN COUNTIES WILL 
EXPIRE AT 1030 PM.

LAT...LON 4017 8756 3991 8755 3989 8832 3999 8846
TIME...MOT...LOC 0329Z 180DEG 0KT 4000 8793

$$

SHIMON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 30, 6:45 PM CDT, 52 minutes earlier.

Area forecast discussion, May 30, 6:45 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
645 PM CDT FRI MAY 30 2008

.DISCUSSION...
ISSUED 157 PM CDT FRI MAY 30 2008
SEVERE WEATHER DEVELOPING OVER CENTRAL ILLINOIS THIS AFTERNOON
ALONG OUTFLOW BOUNDARY LEFT OVER FROM OVERNIGHTS CONVECTION. HOW
LONG THIS LASTS IS THE FIRST ISSUE FOR THE FORECAST...NEXT WILL BE
A SHORTWAVE MOVING OUT OF THE WEST MONDAY NIGHT ALONG QUASI ZONAL
FLOW THAT SETS UP ACROSS THE MIDSECTION OF THE CONUS THROUGH THE
FIRST HALF OF NEXT WEEK. WENT WITH THE MORE CONSERVATIVE ECMWF
FOR MUCH OF THE FORECAST...THOUGH THE MODELS ARE IN DECENT
AGREEMENT THROUGH DAY 5. BEYOND THAT...WAS VERY CONSERVATIVE IN
PUTTING TOO MUCH WEATHER IN...WHICH CORRESPONDED TO THE
ECMWF...WHEN THERE IS A MASSIVE PARTING OF SOLUTIONS IN THE
EXTENDED.

SHORT TERM...TONIGHT THROUGH SUNDAY...
THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS THE STORMS FIRE
ALONG THE OUTFLOW BOUNDARY MAKING ITS WAY SWD THROUGH THE CWA.
WINDS AND HAIL ARE THE MAIN THREAT...BUT THE STORMS WILL BE FIRING
OFF OF DESTABILIZED AIR FROM DIURNAL HEATING. BTWN THE FORWARD
MOTION AND THE WARM AIR... STORMS SHOULD BE SOUTH OF INTERSTATE 72
BY MIDNIGHT. INCREASED THE WIND GUSTS A BIT BEHIND THE SYSTEM AS
TODAYS CONVECTION HAS BEEN LEAVING SOME TIGHT GRADIENT WINDS WITH
THE RESULTING WAKE LOW. FRONT MOVES THROUGH IN THE OVERNIGHT AND EARLY
MORNING HOURS...THOUGH THE TEMPERATURES FOR SATURDAY WILL NOT BE
COLD. HIGHS INTO THE LOWER 80S. TIME HEIGHTS HAVE VERY NARROW
RIBBON OF RH IN THE LOW LEVELS. OTHERWISE...A RATHER DRY COLUMN
SHOULD WARM QUICKLY AND HELP MIX OUT. AS A RESULT...WENT A LITTLE
LIGHT ON THE CLOUDS FOR THE FORECAST. SATURDAY AND SUNDAY DRY AND
RATHER WARM.

LONG TERM...MONDAY THROUGH FRIDAY...
A BIT OF A DIFFERENCE BETWEEN THE MODELS IN THE ONSET OF MONDAY.
THE ECMWF ACTUALLY MAINTAINS TWO DIFFERENT SYSTEMS
COLLIDING...WAA SHOWERS OUT OF THE SOUTH...AND A WAVE MOVING IN
FROM THE WEST...AND IS SOMEWHAT SLOWER TO MERGE THEM...WITH THE
NORTHERN WAVE HITTING FIRST. FOR PERSISTENCE SAKE...AM GOING WITH
THE ECMWF. CHANCES INCREASING MONDAY NIGHT...AND CONTINUING FOR
TUESDAY AND TUESDAY NIGHT AS WAA CONTINUES OVER THE AREA. DRYING
OUT WEDNESDAY. AT THIS POINT KEEPING THURSDAY AND FRIDAY DRY AS
GFS IS A COMPLETELY DIFFERENT PATTERN THIS FAR OUT...AND THE ECMWF
IS HINTING AT AN ATTEMPT AT A PATTERN CHANGE...GOING INTO A FAR
MORE AMPLIFIED FLOW.

&&

.AVIATION...
ISSUED 637 PM CDT FRI MAY 30 2008
SEVERE WEATHER IN CWA AT THE MOMENT. WILL BE BRIEF. SUPERCELL
THUNDERSTORMS FIRING ALONG OLD BOUNDARY FROM LAST NIGHTS
CONVECTION. ROTATING THUNDERSTORMS ARE PRODUCING WINDS IN EXCESS
OF 50 KTS... AND LARGE HAIL. THUNDERSTORMS ARE LIKELY TO CONTINUE
THROUGH THE EVENING...BUT SHOULD EVENTUALLY TRANSITION TO THE
SOUTH. LIFR CONDITIONS WITH... SCATTERING OUT BEHIND THE FRONT
AFTER MIDNIGHT. EVENTUALLY GOING TO VFR CONDITIONS BTWN 08Z AND 12Z.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 30, 3:01 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT FRI MAY 30 2008

ILZ037-038-041>057-061>063-066-311100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-
EDGAR-EFFINGHAM-LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-
PIATT-SANGAMON-SCOTT-SHELBY-TAZEWELL-VERMILION-
301 PM CDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING.

THUNDERSTORMS WILL CONTINUE FROM NORTHERN MISSOURI THROUGH CENTRAL
ILLINOIS THIS AFTERNOON. THE PRIMARY TORNADO THREAT WILL BE IN THE
AREA FROM WINCHESTER THROUGH SPRINGFIELD AND LINCOLN TO THE
BLOOMINGTON AND CHAMPAIGN AREAS FROM 4 PM TO 8 PM. OTHER AREAS
WILL LIKELY SEE STORMS WITH LARGE HAIL...DAMAGING WINDS AND
PERHAPS AN ISOLATED TORNADO. ALL OF THE SEVERE WEATHER SHOULD MOVE
EAST AND SOUTHEAST OF THE AREA AFTER 9 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM MONDAY NIGHT THROUGH
TUESDAY NIGHT. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER ON
TUESDAY...SO KEEP ABREAST OF LATER FORECASTS AS THE THREAT BECOMES
BETTER DEFINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

ILZ067-068-071>073-311100-
CLAY-CRAWFORD-JASPER-LAWRENCE-RICHLAND-
301 PM CDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING.

THUNDERSTORMS OVER CENTRAL ILLINOIS WILL BECOME SEVERE AND MOVE
INTO SOUTHEASTERN ILLINOIS EARLY THIS EVENING. THE PRIMARY SEVERE
WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED
TORNADO WILL BE POSSIBLE BEFORE SUNSET. THE SEVERE WEATHER THREAT
SHOULD MOVE PAST THE AREA BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM MONDAY NIGHT THROUGH
TUESDAY NIGHT. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER ON
TUESDAY...SO KEEP ABREAST OF LATER FORECASTS AS THE THREAT BECOMES
BETTER DEFINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH THIS
EVENING.

ILZ027>031-036-040-311100-
FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK-WOODFORD-
301 PM CDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND EARLY THIS EVENING.

AN ISOLATED SEVERE STORM MAY PRODUCE LARGE HAIL THROUGH EARLY
EVENING...WITH THE HIGHER SEVERE WEATHER THREAT BEING JUST TO THE
SOUTHEAST OF THE AREA. THE OVERALL CHANCES FOR SEVERE
THUNDERSTORMS WILL END TOWARD SUNSET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM MONDAY NIGHT THROUGH
TUESDAY NIGHT. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER ON
TUESDAY...SO KEEP ABREAST OF LATER FORECASTS AS THE THREAT BECOMES
BETTER DEFINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY EVENING.

In the hours before

Local storm report, May 30, 7:19 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
719 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             NEW BERLIN              39.73N 89.91W
05/30/2008  E0.75 INCH       SANGAMON           IL   LAW ENFORCEMENT

&&

SMITH
Local storm report, May 30, 7:21 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
721 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     TSTM WND GST     1 SW CANTRALL           39.92N 89.69W
05/30/2008  E0 MPH           SANGAMON           IL   TRAINED SPOTTER

&&

SMITH
Local storm report, May 30, 7:21 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
721 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     TSTM WND GST     1 SW CANTRALL           39.92N 89.69W
05/30/2008  E60 MPH          SANGAMON           IL   TRAINED SPOTTER

&&

SMITH
Local storm report, May 30, 7:28 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
728 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TORNADO          WAVERLY                 39.59N 89.95W
05/30/2008                   MORGAN             IL   TRAINED SPOTTER

            TORNADO AT HIGHWAY 104...EAST OF WAVERLY...JUST WEST OF
            SANGAMON COUNTY LINE.

&&

SMITH
Local storm report, May 30, 7:30 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
730 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             1 N WAVERLY             39.61N 89.95W
05/30/2008  E0.75 INCH       MORGAN             IL   LAW ENFORCEMENT

&&

SMITH
Local storm report, May 30, 7:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             CHATHAM                 39.67N 89.70W
05/30/2008  E0.88 INCH       SANGAMON           IL   LAW ENFORCEMENT

&&

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:01 PM CDTFlash Flood WarningILXMorgan, Scott3 hr
May 30, 7:07 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion38 min
May 30, 7:10 PM CDTTornado WarningILXEdgar, Vermilion33 min
May 30, 7:11 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt34 min
May 30, 7:15 PM CDTSevere Thunderstorm WarningILXScott30 min
May 30, 7:16 PM CDTFlash Flood WarningILXSangamon3 hr
May 30, 7:16 PM CDTFlash Flood WarningILXSangamon3 hr
May 30, 7:30 PM CDTTornado WarningILXChristian, Sangamon45 min
May 30, 7:40 PM CDTTornado WarningILXDouglas, Moultrie, Piatt35 min
May 30, 7:52 PM CDTTornado WarningILXChristian38 min
May 30, 8:06 PM CDTSevere Thunderstorm WarningILXDouglas, Edgar39 min
May 30, 8:09 PM CDTSevere Thunderstorm WarningILXVermilion39 min
May 30, 8:13 PM CDTTornado WarningILXChristian, Shelby47 min
May 30, 8:19 PM CDTFlash Flood WarningILXChristian116 min
May 30, 8:35 PM CDTSevere Thunderstorm WarningILXSangamon28 min
May 30, 8:37 PM CDTTornado WarningILXMoultrie, Shelby23 min
May 30, 8:42 PM CDTSevere Thunderstorm WarningILXEdgar33 min
May 30, 8:48 PM CDTSevere Thunderstorm WarningILXChristian, Macon42 min
May 30, 8:59 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Moultrie46 min
May 30, 9:24 PM CDTSevere Thunderstorm WarningILXClark, Edgar42 min
May 31, 6:08 PM CDTSevere Thunderstorm WarningILXClay52 min

Nearby

Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.